# SDR UIEA2019041983908

- Difficulty date: April 17, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,401 hours, 12,652 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL, GROUND POWER COULD NOT BE USED.( TESTED BPCU FOR FAULTS, NONE FOUND. RESET POWER AND SYSTEM OPERATES NORMAL IAW AMM 24-22-00-745-071.  )
